Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 106, NWS Tulsa, OK

April 21, 2017Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 2:49 PM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 2:49 PM CDT (19:49 UTC)
Expired
Apr 21, 2017, 3:30 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 2:55 PM CDTHAIL 0.751 N Kellyville, OKON TURNPIKE AT MM 204

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 10:04 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS54 KTSA 211949
SVRTSA
OKC037-143-212030-
/O.NEW.KTSA.SV.W.0106.170421T1949Z-170421T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
249 PM CDT FRI APR 21 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  East central Creek County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until 330 PM CDT

* At 249 PM CDT, a severe thunderstorm was located 3 miles west of
  Kellyville, moving east at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations in or near the path include...
  Southern Tulsa...                 Broken Arrow...
  Bixby...                          Sapulpa...
  Jenks...                          Glenpool...
  Kiefer...                         Kellyville...
  Liberty...                        

This includes Interstate 44 between mile markers 196 and 214.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3588 9634 3600 9637 3609 9585 3588 9583
TIME...MOT...LOC 1949Z 258DEG 32KT 3594 9628 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lacy
3 follow-up statements
211 
WWUS54 KTSA 211956
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
256 PM CDT FRI APR 21 2017

OKC037-143-212030-
/O.CON.KTSA.SV.W.0106.000000T0000Z-170421T2030Z/
Creek OK-Tulsa OK-
256 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EAST CENTRAL CREEK AND SOUTHEASTERN TULSA COUNTIES...

At 256 PM CDT, a severe thunderstorm was located over Kellyville,
moving east at 40 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations in or near the path include...
Southern Tulsa...                 Broken Arrow...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Kiefer...                         Kellyville...
Liberty...                        

This includes Interstate 44 between mile markers 202 and 214.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3588 9626 3602 9625 3609 9585 3588 9583
TIME...MOT...LOC 1956Z 257DEG 34KT 3596 9619 

HAIL...1.25IN
WIND...<50MPH
 
$$

Lacy
222 
WWUS54 KTSA 212013
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
313 PM CDT FRI APR 21 2017

OKC037-212023-
/O.CAN.KTSA.SV.W.0106.000000T0000Z-170421T2030Z/
Creek OK-
313 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3593 9601 3604 9603 3609 9585 3593 9583
TIME...MOT...LOC 2013Z 259DEG 35KT 3599 9597 

$$

OKC143-212030-
/O.CON.KTSA.SV.W.0106.000000T0000Z-170421T2030Z/
Tulsa OK-
313 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN TULSA COUNTY...

At 313 PM CDT, a severe thunderstorm was located near Jenks, moving
east at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations in or near the path include...
Southern Tulsa...                 Broken Arrow...
Bixby...                          Jenks...
Glenpool...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3593 9601 3604 9603 3609 9585 3593 9583
TIME...MOT...LOC 2013Z 259DEG 35KT 3599 9597 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lacy
350 
WWUS54 KTSA 212027
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
327 PM CDT FRI APR 21 2017

OKC143-212037-
/O.EXP.KTSA.SV.W.0106.000000T0000Z-170421T2030Z/
Tulsa OK-
327 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA COUNTY WILL
EXPIRE AT 330 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will 
be allowed to expire. However, the storm could reintensify, so be 
alert for the possibility of additional warnings.

LAT...LON 3593 9601 3604 9603 3609 9585 3593 9583
TIME...MOT...LOC 2027Z 258DEG 32KT 3601 9584 

$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:26 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 21, 12:26 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1226 PM CDT Fri Apr 21 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong to severe storms will bring threat of wind gusts
over 40 knots to western AR sites through 20z. Widespread showers
and thunderstorms will continue through the evening with IFR
conditions prevailing, and only limited improvement to flight
conditions expected through 18z Saturday.

&&

.PREV DISCUSSION... /Issued 950 AM CDT Fri Apr 21 2017/

DISCUSSION...
Regional sfc analysis at 14z showed warm front extending from
approximately southern Sebastian County eastward to just south of
McAlester. Regarding severe weather potential, this will be the
feature to watch, and with ongoing widespread moderate to heavy
rainfall north of the front, not much northward movement is
expected until possibly later today as main sfc low lifts
northeast. Severe weather potential increasing over the next 1-2
hours across SE OK as organizing complex moving through OKC metro
continues southeast. There will be at least some tornado potential
as the storms interact with the effective warm front. No changes
made to Flash Flood Watch at this time, main updates are for
increased POPS across southeast OK.

PREV DISCUSSION... /Issued 655 AM CDT Fri Apr 21 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Initial convective complex currently moving through northwest Arkansas
this morning with IFR conditions in the stronger storms. Multiple rounds
of showers/thunderstorms expected across E OK/NW AR today through
the evening hours. Storms should begin clearing NW OK by mid
evening and shift east of AR TAF sites shortly after midnight.

PREV DISCUSSION... /Issued 307 AM CDT Fri Apr 21 2017/

DISCUSSION...
Early morning water vapor imagery showed progressive shortwave
trough moving across northeastern New Mexico and over the OK/TX
panhandles. The surface front extended from a low southwest of
Midland northeast to near Wichita Falls through southeast
Oklahoma. Elevated storms are ongoing across northeast Oklahoma,
forming along and north of the 850mb front. So far these storms
have been below severe limits. Most areas have received up to a
half inch of rain with isolated amounts over an inch.

The main concern today will be additional heavy rain and the
potential for flooding. There are several rivers in our area which
are forecast to have minor or moderate flooding based on forecast
precipitation amounts. The NAM shows the heaviest QPF axis farther
north across far northeast Oklahoma into northwest Arkansas while
the ECMWF is a bit farther south. It does appear that widespread
2-3" amounts will occur today with locally higher amounts. We will
add Sequoyah and McIntosh counties to the ongoing Flood Watch.

As far as severe weather, the better potential is south of I-40.
The front will not lift north in areas where there has been
recent or ongoing convection. There are some storms approaching
from central OK that could produce isolated large hail across
mainly east central Oklahoma this morning. If storms can initiate
later this afternoon along the stalled front in southern
Oklahoma, they could affect mainly southeast Oklahoma by late
afternoon.

Short wave trough axis will be over northeast Oklahoma tonight,
which will drive the boundary south and bring an end to the rain
by early Saturday morning. Temperatures on Saturday will be quite
chilly compared to recent days, with highs in the 50s and lows on
Sunday morning in the upper 30s to mid 40s. Sunday will bring a
return to sunshine and a warmup, with the next chance for
precipitation arriving by Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  57  40 / 100  80  10  10
FSM   73  53  59  42 /  90  80  10  10
MLC   74  49  59  41 / 100  80  10   0
BVO   59  45  56  37 / 100  80  10   0
FYV   64  46  52  36 / 100  90  30  10
BYV   59  45  51  38 / 100  90  40  10
MKO   66  49  57  40 / 100  80  10  10
MIO   58  45  54  39 / 100  90  20  10
F10   65  48  58  41 / 100  80  10   0
HHW   80  52  61  43 /  80  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ054>072.

AR...Flood Watch until midnight CDT tonight for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Apr 21, 12:55 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1255 PM CDT Fri Apr 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1255 PM CDT Fri Apr 21 2017

...SEVERE WEATHER AND HEAVY RAINFALL THREAT CONTINUE THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of a McAlester to Fayetteville line.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of INterstate 40.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms will continue to move through East Central
Oklahoma and Western Arkansas through Mid-afternoon, with damaging
straight-line winds likely, along with a slight threat of a brief
tornado. These storms will help reinforce a surface frontal
boundary across southeast Oklahoma, which may serve as a focus
for additional severe thunderstorms later this afternoon and
evening. Any storms that develop in this area will pose a risk of
all modes of severe weather, including very large hail, as well as
a few tornadoes with any storms that remain near the boundary.
The threat of severe storms will end by later this evening.

Heavy rainfall and possible flash flooding will continue,
especially along and north of I-40 where 2 to 3 inches of rain
have already occurred today.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY through SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 21, 12:57 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 PM CDT FRI APR 21 2017

ARZ010-019-020-029-211845-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
1257 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHERN SEBASTIAN...
CRAWFORD AND SOUTH CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...

At 1257 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Lee Creek to near Cedarville to
near Fort Smith. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Mulberry...
Dyer...                           Altus...
Denning...                        Chester...
Rudy...                           Wiederkehr Village...
Cass...                           Lee Creek...
Devils Den State Park...          Lake Fort Smith...
Figure Five...                    Fern...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 42.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 41.

A severe thunderstorm watch remains in effect until 300 PM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.

LAT...LON 3537 9372 3537 9375 3542 9380 3535 9381
      3536 9443 3577 9450 3577 9396 3576 9396
      3576 9391 3577 9391 3577 9378 3551 9371
      3543 9370
TIME...MOT...LOC 1757Z 272DEG 39KT 3574 9444 3555 9439 3536 9440

Lacy
Local storm report, Apr 21, 1:23 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
04/21/2017                   TULSA              OK   STORM CHASER

            ROADWAY AT 131ST BETWEEN MINGO AND JUST EAST OF MEMORIAL
            CLOSED DUE TO FLOODING.

&&

JDS
Local storm report, Apr 21, 1:24 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
04/21/2017                   TULSA              OK   BROADCAST MEDIA

            ROADWAY CLOSED AT 81ST AND ELWOOD DUE TO FLOODING.

&&

JDS
Special weather statement, Apr 21, 1:29 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
129 PM CDT FRI APR 21 2017

ARZ020-029-211900-
Sebastian AR-Franklin AR-
129 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND SOUTHERN
SEBASTIAN COUNTIES UNTIL 200 PM CDT...

At 129 PM CDT, strong thunderstorms were located along a line
extending from near Branch to 2 miles east of Echo to 4 miles
southwest of Hartford. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Charleston...                     Mansfield...
Hartford...                       Huntington...
Branch...                         Washburn...
Fort Chaffee...                   Patterson...
Caulksville...                    Etna...
Arkola...                         Crossroads...
Dayton...                         Milltown...
Peter Pender...

A severe thunderstorm watch remains in effect until 300 PM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3537 9374 3539 9378 3539 9381 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3496 9437 3494 9439 3497 9445
      3501 9445 3515 9422 3540 9398 3540 9371
TIME...MOT...LOC 1829Z 264DEG 27KT 3533 9394 3511 9410 3496 9442

Lacy
Special weather statement, Apr 21, 2:13 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
213 PM CDT FRI APR 21 2017

OKZ064-211945-
Creek OK-
213 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK COUNTY UNTIL
245 PM CDT...

At 213 PM CDT, a strong thunderstorm was located 4 miles east of
Avery, moving east at 50 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Bristow...                        Mannford...
Drumright...                      Depew...
Shamrock...

This includes Interstate 44 between mile markers 181 and 202.

LAT...LON 3603 9662 3614 9630 3608 9630 3607 9628
      3583 9619 3579 9662
TIME...MOT...LOC 1913Z 255DEG 48KT 3590 9667

Lacy
Special weather statement, Apr 21, 2:41 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
241 PM CDT FRI APR 21 2017

OKZ064-212015-
Creek OK-
241 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK COUNTY UNTIL
315 PM CDT...

At 241 PM CDT, a strong thunderstorm was located 6 miles north of
Bristow, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Sapulpa...                        Kiefer...
Mounds...                         Kellyville...

This includes Interstate 44 between mile markers 191 and 216.

LAT...LON 3608 9614 3607 9603 3586 9603 3584 9646
      3598 9647
TIME...MOT...LOC 1941Z 258DEG 32KT 3592 9638

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:50 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 1:50 PM CDTRiver Flood WarningTSAOsage14 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.